# SDR ASAA9980306

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION AT STATION 1220 BETWEEN LONGERON 28R AND 27R, ON AND AROUND FASTENER COMMON TO CARGO TRACK BRACKET.  REPAIRED AND REPLACED DAMAGED BRACKET PER SRM 53-01..  (M)
